# SDR AU981239

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRAILING EDGE DELAMINATED. THE DELAMINATION STARTED APPROXIMATELY 145 MM (5.7 INCHES) UP FROM THE BOTTOM AND EXTENDED UP FOR A FURTHER 710 MM (27.9 INCHES). THE WIDTH OF THE DELAMINATION WAS APPROXIMATELY 135 MM (5.3 INCHES).
